Adult ADD – Change from Dexedrine to Elvanse (Vyvanse) and life is falling apart

///Adult ADD – Change from Dexedrine to Elvanse (Vyvanse) and life is falling apart
Login Register
Adult ADD – Change from Dexedrine to Elvanse (Vyvanse) and life is falling apart 2019-04-23T13:40:55+00:00

The Forums Forums Medication Vyvanse Adult ADD – Change from Dexedrine to Elvanse (Vyvanse) and life is falling apart

Free medication video
Viewing 0 posts
Viewing 1 post (of 1 total)
  • Author
    Posts
  • #132036
    Avatar
    sailingseas
    Participant
    Post count: 1

    Please would anyone that has had issues after changing to Elvanse (I believe this is the UK name for Vyvanse).

    My story is that I have been on Dexedrine since I was 13 and am now 39. I have in younger years tired ritiln and concerter but neather really worked. Dexedrine (although the side effects were not ideal) did work for me and I have managed to carve out a good job and life for myself.
    A year ago my specialist convinced me to change to Elvanse as “it is the same thing”. Since then I have been fired twice relating to concertration issues at work. My thinking is foggy brained alot of the time, my memory is much worse and I have a difficulty in understanding simple things at time. I just don’t feel like it is working at all. I am on the strongest amount you can get int he UK and it’s just not helping. I am slow and effects seem to be different on different days. I feel that because I have been on it for a year I have given it a go. Has anyone else had issues??

    REPORT ABUSE
Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.